It is currently Thu Aug 17, 2017 2:16 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jun 19, 2013 8:03 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jun 17, 2013 12:24 pm
Posts: 41
So I am no longer on suboxone/subutex for 7 days! BUT, until coming here and now being normal I didn't realize the big effect it truly had on my life. I've always been a tired person, but I worked 50 hours a week over the years I had jobs. I'm now a stay at home mom. So I guess it was reasonable that I was tired! So while on suboxone, I just chalked it up to me always being that way. Now I realize it wasn't me it was the drug! My husband could barely stay awake if he didn't take a dose every 12 hours. I've had constipation, sleeping issues, and teeth problems which I'm not sure are from the drug, though I've never had teeth issues and am basically a Nazi about brushing!

Anyway my question is, what symptoms did/do you have from subs?


Top
 Profile  
 
 Post subject: Symptoms I've had
PostPosted: Thu Jun 20, 2013 8:43 pm 
Offline
New Poster
New Poster

Joined: Thu Jun 20, 2013 7:55 pm
Posts: 2
Location: Missouri
I have had quite a few symptoms that I think must be due to the Suboxone only because I didn't have them before taking it, except for the constipation, that is a common side effect from all opiates, only mine has become way worse on the sub. I also seem to have problems sleeping, excessive sweating and sometimes nausea. My teeth have also started to get bad...I've had way more problems with them since being on the sub...I didn't make that connection until reading posts from others about it. My doc has started weaning me now, and my depression seems to be getting a lot worse...most days I don't even want to leave the house. And I am way more tired lately now that the dose is going down...and have less interest in sex, too.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 20, 2013 11:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
By far, the biggest side effect that Suboxone gave me was that I stopped using drugs!! :D

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jun 26, 2013 3:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 994
Issues with body temperature / sensitivity to cold is probably the thing that's annoyed me the most about being on Sub, especially now it's a really cold winter down here.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group